# SDR ANCF2009051100042

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N948AC
- Make and model: Airbus A330-243
- Aircraft serial: 0948
- Aircraft time: 2,691 hours, 544 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT T/O BOG WE HAD SMELL SMOKE IN COCKPIT AND BUSINESS CLASS, A LONG PERIOD.    PERFORMED VISUAL INSP TO FWD AVIONICS COMPARTMENT IAW TASK CARD 05 21-20-210-050/051 AND VISUAL INSP TO COCKPIT IAW TASK CARD 05-22-10-200- 801.  CHECKED IFE SYS WIRING IAW TASK CARD 23-32-00-210-801.
